# SDR UALA2009031000636

- Difficulty date: February 23, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 37,553 hours, 10,507 cycles
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Rvdt
- Part number: S256T0026
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 7 L/E SLAT SHUTDOWN STATUS MESSAGE.  TRBLSTG 27-81-00 FIG 112A.  BITE SHOWS M603 FLAP LEVER RVDT MISRIG (SECT 1).  SUSPECT INTERMITTENT RVDT.  WILL REPLACE ONCE IN HAND.  REPLACED M603 RVDT.
